# SDR 2008UALA01251

- Difficulty date: March 7, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 71,835 hours, 8,767 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP, DR5L SLIDE ILLUM, RELAMPED.
